# SDR ABXA9700810

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 5957139507
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT AILERON PULLEY BRACKET IN WHEEL WELL WAS FOUND CORRODED.  THE BRACKET WAS REPLACED IAW DC9 MM.
